# SDR 2009FA0000508

- Difficulty date: October 30, 2008
- Submitted: June 8, 2009
- Operation: General aviation
- Aircraft: N606AS
- Make and model: Hughes 369D
- Aircraft serial: 510987D
- Aircraft time: 14,020 hours
- Engine: Allsn 250C20B
- Engine time: 8,279 hours, 6,944 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23069745
- Part serial: CAT24584
- Condition: Seized
- Location: Engine
- Part time: 3,692 hours, 4,138 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

DURING EXTERNAL LOAD OPERATIONS AT A HOVER, THE ENGINE STOPPED SUDDENLY CAUSING THE PILOT TO AUTOROTATE FROM APPROXIMATELY 120-150 FEET AGL.  THE PROBABLE CAUSE OF THE ENGINE STOPPAGE WAS A MALFUNCTION IN THE TURBINE MODULE.  NO FINAL REPORT HAS BEEN PUBLISHED.
